Conjugacy separability of free products with amalgamation
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 521-530
Goansu Kim Yeungnam University
Abstract : We first prove a criterion for the conjugacy separability of free products with amalgamation where the amalgamated subgroup is not necessarily cyclic. Applying this result, we show that free products of finite number of polycyclic-by-finite groups with central amalgamation are conjugacy separable. We also show that polygonal products of polycyclic-by-finite groups, amalgamating central cyclic subgroups with trivial intersections, are conjugacy separable.